Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On some properties of induced almost contact structures

Tom 113 / 2015

Zuzanna Szancer Annales Polonici Mathematici 113 (2015), 81-92 MSC: 53A15, 53D15. DOI: 10.4064/ap113-1-5

Streszczenie

Real affine hypersurfaces of the complex space $\mathbb {C}^{n+1}$ with a $J$-tangent transversal vector field and an induced almost contact structure ${(\varphi ,\xi ,\eta )}$ are studied. Some properties of the induced almost contact structures are proved. In particular, we prove some properties of the induced structure when the distribution $\mathcal {D}$ is involutive. Some constraints on a shape operator when the induced almost contact structure is either normal or $\xi $-invariant are also given.

Autorzy

  • Zuzanna SzancerDepartment of Applied Mathematics
    University of Agriculture in Krakow
    253c Balicka Street
    30-198 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek